TITLE

Two-dimensional Gram-Charlier reconstruction of velocity correlations

AUTHOR(S)
Sullivan, P.; Pollard, A.; Delville, J.; Bonnet, J.P.
PUB. DATE
October 1996
SOURCE
Physics of Fluids;Oct96, Vol. 8 Issue 10, p2671
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Discusses the reconstruction of the two-point statistics obtained in a two-dimensional mixing layer and three-dimensional wall jet from the summation of Hermite Polynomials. Two-dimensional Gram-Charlier reconstruction; Velocity correlations; Rigorous and progressive decomposition of the statistical field into separate components; Influences of individual terms.
ACCESSION #
4246284

 

Related Articles

  • Estimation of Risk-Neutral and Statistical Densities by Hermite Polynomial Approximation: With an Application to Eurodollar Futures Option. Abken, Peter A.; Madan, Dilip B. // Working Paper Series (Federal Reserve Bank of Atlanta);Jun96, Vol. 1996 Issue 5, preceding page p1 

    Presents a study on the use of Hermite polynomials in the estimation of risk-neutral and statistical densities. Application of model to price options on Eurodollar futures; Derivation and testing of the restrictions; Comparison between out-of-sample four-parameter model and two-parameter version.

  • Modes in n-dimensional first-order systems. Kauderer, Mark // Journal of Mathematical Physics;Sep93, Vol. 34 Issue 9, p4221 

    Properties of the extended Hermite polynomials are studied. It is proved, apparently for the first time, that these functions (times Gaussian functions) are the modes of an n-dimensional first-order system, thus generalizing an earlier result due to Hardy, Sheng, and Siegman for one dimension....

  • Hermite-Fej�r Interpolation for Rational Systems. Min, G. // Constructive Approximation;1998, Vol. 14 Issue 4, p517 

    This paper considers Hermite-Fej�r and Gr�nwald interpolation based on the zeros of the Chebyshev polynomials for the real rational system P[SUBn](a[SUB1], . . . , a[SUBn]) with the nonreal poles in {a[SUBk]}[SUPn,SUBk=1] ? C\[-1, 1] paired by complex conjugation. This extends some...

  • An algebraic interpretation of the continuous big q-Hermite polynomials. Floreanini, Roberto; LeTourneux, Jean; Vinet, Luc // Journal of Mathematical Physics;Sep95, Vol. 36 Issue 9, p5091 

    Presents an algebraic interpretation of the continuous big q-Hermite polynomials. Description of the Lie algebra theory; Basis for a representation space of an extended q-oscillator algebra.

  • The hermite polynomials in problem of the searching for position of the global maximum. Yatsunenko, Y. A. // AIP Conference Proceedings;2001, Vol. 583 Issue 1, p146 

    The symmetrization of the multi-extreme function around the objective point “u” of position of the global maximum simplifies the view of their expansion in the Hermite polynomial-series. The analysis of the fourth coefficient (kurtosis, excess) of the Hermite-series allows one to get...

  • Hermite polynomial expansions of the error function and related F[sub 0] (w) integral. Kovacevic, K. // Journal of Chemical Physics;7/22/1999, Vol. 111 Issue 4, p1782 

    Presents Hermite polynomial expansions of the error function and related F[sub 0])(W) integral. Convergence of the Hermite polynomials expansion; Convergence of the asymptotic expansions.

  • Phase-space dynamics and Hermite polynomials of two variables and two indices. Dattoli, G.; Lorenzutta, S.; Maino, G.; Torre, A. // Journal of Mathematical Physics;Sep94, Vol. 35 Issue 9, p4451 

    The theory of Hermite polynomials of two variables and two indices is discussed herein. Within the context of phase-space formulation of classical and quantum mechanics, they play the same role as conventional Hermite polynomials in ordinary quantum mechanics. Finally their extension to m...

  • CONVERGENCE OF (0,1,2,3) INTERPOLATION ON AN ARBITRARY SYSTEM OF NODES. Ying-guang Shi // Journal of Computational Mathematics;Mar2001, Vol. 19 Issue 2, p151 

    Provides information on a study which simplified and improved convergence of (0,1,2,3) interpolation on an arbitrary system of nodes. Definitions and notations; Results; Conjectures.

  • Multiplication formulas of orthogonal polynomials of boson field operators: Derivation based on the generalized phase-space method. Ito, H. M. // Journal of Mathematical Physics;Mar1988, Vol. 29 Issue 3, p696 

    The products of several orthogonal polynomials of boson field operators, the quantum mechanical version of multiple Wiener integrals, are expressed as linear combinations of the polynomials. The expression is obtained by making use of the correspondence rules of boson operators and complex numbers.

Share

Read the Article

Courtesy of your local library

Public Libraries Near You (See All)
Looking for a Different Library?

Other Topics